MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FreeStyle Libre; Flash Glucose Monitoring System

ABBOTT DIABETES CARE INC FreeStyle Libre; Flash Glucose Monitoring System
Model Number 71536-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested back for investigation.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The customer received sensor scan results of 5.40 mmol/l compared to readings of 23.40 mmol/l; respectively obtained on a meter and the results, when plotted on a parkes error grid, fall into the d zone, showing difference in values to be clinically significant.The length of sensor wear was 5 days.There was no report of death, serious injury, or mistreatment associated with this event.

Brand Name
FreeStyle Libre
Common Device Name
Flash Glucose Monitoring System
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502--700
4157205405
MDR Report Key24935850
Report Number2954323-2026-36781
Device Sequence Number10667913
Product Code PZE
UDI-Device Identifier00357599000196
UDI-Public(01)00357599000196(17)260930(10)7659591
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Model Number71536-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/23/2026
08/30/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/21/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown